MAUDE Adverse Event Report: INTERVASCULAR SAS HEMACAROTID PATCH KNITTED ULTRATHIN; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS HEMACAROTID PATCH KNITTED ULTRATHIN; VASCULAR POLYESTER GRAFT
Model Number HEK10/75CPUT (1)
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the complaint device history records, indicated that the patch was processed and inspected according to established procedures and was therefore released following acceptable quality inspections and tests.A visual inspection of the returned product was performed by our quality assurance (qa) manager.The product box was opened (broken seal) and contained only the patient labels set and the instructions-for-use: the device and primary packaging were missing.The product, as it was received, was not meeting its specification.However, the cause of the event remains unknown.The review of post-marketing historical data indicated that no other similar complaint was reported for the same lot number.No conclusion could be drawn.The conducted investigation would tend to indicate that the device was not defective at the time of manufacturing.It is highly unlikely that an omission has occurred during the packaging stage because each component is scanned individually.However, a non-conformity report has been initiated in order to further investigate the event and take appropriate corrective actions if necessary.
 
Event or Problem Description
When the box was opened, the patch was missing, the only thing inside was the ifu and the labels.The box was not opened before, the customer is 100% sure and is using the product on a regular basis.No harm to patient involved and the surgeon was not aware of the incident, they had 4 more boxes on the shelf.

Brand Name
HEMACAROTID PATCH KNITTED ULTRATHIN
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
z.i. athelia i
la ciotat cedex, 13705
FR  13705
MDR Report Key8099914
Report Number1640201-2018-00024
Device Sequence Number11289229
Product Code DSY
UDI-Device Identifier00384401001485
UDI-Public00384401001485
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K983819
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/30/2023
Device Model NumberHEK10/75CPUT (1)
Device Catalogue NumberHEK10/75CPUT (1)
Device Lot Number18E31
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2018
Initial Report FDA Received Date11/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1